Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Clinic
Book Appointment

GSN Hospital

Multi-speciality Hospital (General Surgeon, Orthopedist & more)

#43/3rt, Sr Nagar Police Station Road, Sanjeeva Reddy Nagar, Landmark: Opposite DCB Bank & Near Community Hall. Hyderabad
3 Doctors · ₹0 - 300
Book Appointment
Call Clinic
GSN Hospital Multi-speciality Hospital (General Surgeon, Orthopedist & more) #43/3rt, Sr Nagar Police Station Road, Sanjeeva Reddy Nagar, Landmark: Opposite DCB Bank & Near Community Hall. Hyderabad
3 Doctors · ₹0 - 300
Book Appointment
Call Clinic
Report Issue
Get Help
Services
Feed

About

Our goal is to offer our patients, and all our community the most affordable, trustworthy and professional service to ensure your best health....more
Our goal is to offer our patients, and all our community the most affordable, trustworthy and professional service to ensure your best health.
More about GSN Hospital
GSN Hospital is known for housing experienced Gynaecologists. Dr. Sneha Latha, a well-reputed Gynaecologist, practices in Hyderabad. Visit this medical health centre for Gynaecologists recommended by 41 patients.

Timings

MON-SAT
09:00 AM - 06:00 PM

Location

#43/3rt, Sr Nagar Police Station Road, Sanjeeva Reddy Nagar, Landmark: Opposite DCB Bank & Near Community Hall.
Ameerpet Hyderabad, Telangana - 500038
Click to view clinic direction
Get Directions

Doctors in GSN Hospital

Dr. Sneha Latha

MBBS, DGO
Gynaecologist
21 Years experience
Unavailable today

Dr. P.N.Prasad

MBBS, MS - Orthopaedics
Orthopedist
38 Years experience
300 at clinic
Unavailable today

Dr. Sashi Kalyan

MBBS, MS - General Surgery
General Surgeon
19 Years experience
Unavailable today
View All
View All

Services

View All Services

Submit Feedback

Submit a review for GSN Hospital

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am suffering from excessive pain in my neck. Whenever I sit for studying or at my laptop my right side of the neck pains along with pain in my right shoulder. What should I do?

MS - Orthopaedics, D - Ortho, MBBS
Orthopedist, Bhopal
I am suffering from excessive pain in my neck. Whenever I sit for studying or at my laptop my right side of the neck ...
It must be trapezius muscle spasm. Hot pack application and stretching exercises will help you along with some analgesics.
Submit FeedbackFeedback

I have taken stugeron for almost 9 month now. And I have begin to feel some pain in my joint especially in my knee and elbow could it be a side effect of the medicine am taking?

MBBS, MS - Orthopaedics
Orthopedist, Kolkata
I have taken stugeron for almost 9 month now. And I have begin to feel some pain in my joint especially in my knee an...
Hi lybrate-user I think Stugeron contains Antihistaminic drug k/a cinnarizine. Common adverse effects are Dizziness, Sweating,Dry-mouth, Gastric irritation and pain, muscle stiffness and trembling, Headache, anaphylaxis and Vomiting etc. But joint pain usually not commonly faced. Please consult a physician to switch over to any other drug for the time being. Regards.
Submit FeedbackFeedback

I have you undergone a MRI for neck pain reports show diffuse angular bulge at c4 c5 C6 c7 can any one tel me what is that how it is caused and what is the permanent treatment to reduce pain any doctor in Hyderabad I'll visit.

MPT - Orthopedic Physiotherapy, Fellowship In Orthopaedic Rehabilitation (FOR) Advanced Diploma in Nutrition & Diet
Physiotherapist, Kolkata
I have you undergone a MRI for neck pain reports show diffuse angular bulge at c4 c5 C6 c7 can any one tel me what is...
I can suggest you a good Doctor in Hyderabad. As per your age and problem, treatment depends upon Physical Examination and assessment & complain and then any Radiological reports like MRI etc. Annular Bulge is common in people with lots of desk job or travelling job. THE BEST treatment for this case initially is Physical Therapy under a Qualified Physiotherapist. Consult with me for further details. Good luck!
Submit FeedbackFeedback

I am 31 married working woman. I just want to ask if I find some transitory happiness in doing something which I know is not the right way. But after all, it's about me and my happiness. Not the society. which is not at all harmful for anyone out there. as it is said every person has the right to be happy. I also want to b. Should I go ahead with that?

MBBS
General Physician, Kolkata
I am 31 married working woman. I just want to ask if I find some transitory happiness in doing something which I know...
Your question is not clear. In what do you find happinness. Extramarital relationships only bring disharmony and distress at home. The main thing in successful marriage is to be faithful to your spouse mutually. So, I advise you, not to cross the limit set by social norms. Think about the person without guilt, speak to him, but be conscious and practical, and wise.
Submit FeedbackFeedback

Dear sir, I had unprotected sex with my gf and she take unwanted 72 with in 72 hour and after 3 days again we sex but not ejaculate inside her. And again taken unwanted 72 within 72 hour after taking pill 5 days later she spotting and before 5 days of her period she bleeding one day like period. Her period date is 6 october but still 12 days delay but not come period. Please hep me sir.

Diploma In Postpartum Depression, Formerly , House Job , Gynecology, MBBS
Gynaecologist, Delhi
Dear sir, I had unprotected sex with my gf and she take unwanted 72 with in 72 hour and after 3 days again we sex but...
Hi! Taking unwanted 72 in this manner is incorrect. Though there will be no pregnancy but this medicine has many side effects. It will make her menstrual cycle very irregular. That is happening so you will have to watch 1-2 months till it becomes ok again.
4 people found this helpful
Submit FeedbackFeedback

I am a 21 year old student 3 months back I got calf injury /Lower part of knee (Right leg) Then for a week I felt a significant pain in my leg but after that the pain disappeared but I still feel some pain in that part sometimes (I can run and walk normally without pain) And sometimes I can hear the pop sound there in calf What should I do?

MPT - Orthopedic Physiotherapy, Fellowship In Orthopaedic Rehabilitation (FOR) Advanced Diploma in Nutrition & Diet
Physiotherapist, Kolkata
I am a 21 year old student 3 months back I got calf injury /Lower part of knee (Right leg) Then for a week I felt a s...
Consult with me for further details and evaluation. It seems you still have some Myofascial Pathology down there in the calf. Good luck!
Submit FeedbackFeedback

I am 25 years old and have had sex with my bf last week after which I took I pill. Today I saw that I got bleeding and its paining down there. I am having a bit of headache and body pain specially legs and back. Is it withdrawal bleeding or implantation bleeding as the bleeding lasted just for few seconds?

BHMS
Homeopath, Noida
I am 25 years old and have had sex with my bf last week after which I took I pill. Today I saw that I got bleeding an...
There is no fixed time in which one bleeds after taking ipill. Sometimes unexpected bleeding occurs more over it is not necessary. Next menstrual cycle can be early or delayed as side effects of the pill. As she has taken within 24 hrs it is 95% effective.
Submit FeedbackFeedback

Can we do sex with multiple partners without precaution. Actually there is a lady and she wants to have sex without condom. We both are married and is it cause HIV OR Hiv only happens when we interact with an infected person. Kindly suggest. Awaiting your response.

MBBS, PG Diploma (HIV Medicines)
HIV Specialist, Surat
It s risk for 30 type of sexual transmitted infection hiv happened only with infected person how can you say that lady do not have hiv.
Submit FeedbackFeedback

I am 22 years old. My vagina become loosen. because of masturbation. Whether I need to undergo for surgery or shall I use any tightening cream.

DHMS (Hons.)
Homeopath, Patna
I am 22 years old. My vagina become loosen. because of masturbation. Whether I need to undergo for surgery or shall I...
Hi, Lybrate user, Penetration won't cause  to stretch out your vaginal wall, permanently, it recovers it's shape in due course of time and age. Go for kegal and other pelvic muscles exercise to tighten your vagina. Tk, homoeopathic medicine: @ Sepia 200 - 5 drops at bed time, dly. @ Thuja 1000-5 drops, wkly. Avoid, junkfood ,spicy and fried intake. Stay ,healthy.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Clinics